# SDR C2XA11IA226

- Difficulty date: September 25, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 23,877 hours, 12,902 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Muffler
- Part number: BWT138003
- Condition: Disconnected
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP - FLIGHT 2470, THE CREW REPORTED WHITE CABIN SMOKE AT 2000FT.  THE AIRCRAFT RETURNED TO MSP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE RE-ATTACHED THE MUFFLER TO THE RT RECIRC FAN, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
